# SDR CALA2022070401643

- Difficulty date: July 4, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N37516
- Make and model: Boeing 737-9
- Aircraft serial: 43454
- Aircraft time: 4,669 hours, 1,544 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: NA
- Condition: Low Pressure
- Location: #4 Mlg Wheel Ass
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#4 MLG TIRE PRESSURE BELOW LIMITS. R/R #4 MLG WHEEL ASSY.
